“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 13515
School of Mathematics
  Title:   New classes of set-theoretic complete intersection monomial ideals
  Author(s): 
1.  M. R. Pournaki
2.  S. A. Seyed Fakhari
3.  S. Yassemi
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  43
  Year:  2015
  Pages:   3920-3924
  Supported by:  IPM
  Abstract:
Let ∆ be a simplicial complex and χ be an s-coloring of ∆. Biermann and Van Tuyl have introduced the simplicial complex ∆χ. As a corollary of Theorems 5 and 7 in their 2013 article, we obtain that the Stanley-Reisner ring of ∆χ over a field is Cohen-Macaulay. In this note, we generalize this corollary by proving that the Stanley-Reisner ideal of ∆χ over a field is set-theoretic complete intersection. This also generalizes a result of Macchia.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right